Prednisone

Hello I was prescribed augmentin and Prednisone for a sinus infection. I am done with the Prednisone it was a 40mg 5 day course. Every since I have taken it I have really bad anxiety. I really don't think it is the augmentin. So my question is has anyone ever been prescribed Prednisone and it made there anxiety even worse. Can't barely concentrate light headed everything is just weird as if it's taking me back to when my anxiety first started years ago.

Skip

Featured Content

Join our community

The community helps everyone affected by anxiety by providing support, information and guidance.

Follow

Featured by HealthUnlocked

6 Replies

oldestnewest
  • Oh yeah. The last time I was on prednisone I was sure I was going crazy. It made my heart race and it felt like I could feel every hair on my body, like my skin was crawling. Those were just a few of the symptoms. So yes, I’ve been there. Hopefully it won’t take too long to wear off and you’ll get to feeling better.

  • Thank you for the reassurance. I thought that I was going crazy. Hopefully I will begin to feel better soon also.

  • Same thing happened to my partner when he took it. It changed his whole persona, it was scary to see. He never took it again. It's a very strong drug I refuse to take it.

  • I take Prednisalone when my stomach acts up and it really does work for me. Only side effect even though I don't eat is weight increase

  • Yes steroids can cause that. It happens to me too. healthline.com/health/predn...

  • If this description is of any help .... I once had a professor who was described as a boy scout on steroids.................;)

You may also like...